# SDR CALA0800084

- Difficulty date: January 29, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- Aircraft time: 62,811 hours, 32,564 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: BAC15171470
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CROWN INTERIOR BELT FRAME HAS CRACK AROUND FASTENER OF OVERHEAD GRILL MOUNTING BRACKET JUST ABOVE STRINGER S9R AT STA 480.
